Itchy Skin, Swollen Feet After Drug Consumption?
Good morning, I want to ask about the use of hemorrhoids medicine. My mother (63 years old) actually doesn’t have hemorrhoids, but why do I get hemorrhoids? The effect is a constant stomach ache, is that okay? Actually, the complaints are swollen legs, because one is taking rheumatic medicine that is not from a doctor’s prescription, in addition to swelling, there are also itching in the body. All I know is that the medicine is swollen medicine, hemorrhoids medicine, vitamins and high blood pressure medication because it happens that blood pressure is rising. Should the hemorrhoid medication be stopped or continued? Actually, why was my mother given hemorrhoids medicine? I found out that it was a hemorrhoid drug after receiving it from a pharmacy.
Hello Ms. Nutri thank you for consulting us on HealthReplies.com. The information you have given is still unclear to us to ascertain whether the medication given by the doctor is for hemorrhoids / hemorrhoids or not. If indeed the drug is a hemorrhoid drug, generally the side effects that appear are mild enough including allergies, nausea, headaches, or itching due to an allergic reaction to the drug.
We cannot explain in detail about the information on swollen medicines, hemorrhoids and high blood pressure medications given by your doctor, although the link between these drugs may cause stomach pain in your mother. Unless you submit the contents of each of the drugs given, it is very possible for us to explain the details to you. If indeed you are in doubt, then the drug should be stopped, or you can create a new topic after this question so we can help explain to you about the drug. Thus we can convey, hopefully our explanation can help you. Thanks.